# SDR AU980203

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 508211
- Condition: Failed
- Location: Interphone & Pa
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) PUBLIC ADDRESS SYSTEM AMPLIFIER FAILED.
